Record details

Title
    On the solution of high order stable time integration methods
Author
    Ahmad, B.
    Axelsson, Owe
    Blaheta, Radim
    Sysala, Stanislav
Language
    anglicky
Publication type
    článek v odborném periodiku
Source title - serial
    Boundary value problems
Vol./nr.
    Roč. 108, č. 1
Pages
    s. 1-22
Year
    2013
Notes
    Autoři celkem: 4
    Rozsah: 22 s. : E
Subject category
    a stiffly stable time integration method
    evolution equations
    preconditioners for quadratic matrix polynomials
Keyword
    High
    Integration
    Methods
    Order
    Solution
    Stable
    Time
Abstract (in english)
   Evolution equations arise in many important practical problems. They are frequently stiff, i.e. involves fast, mostly exponentially, decreasing and/or oscillating components. To handle such problems, one must use proper forms of implicit numerical time-integration methods. In this paper, we consider two methods of high order of accuracy, one for parabolic problems and the other for hyperbolic type of problems. For parabolic problems, it is shown how the solution rapidly approaches the stationary solution. It is also shown how the arising quadratic polynomial algebraic systems can be solved efficiently by iteration and use of a proper preconditioner.
Contributor
    AV ČR Brno, Ústav geoniky
Contributor code
    AV ČR, ÚG
Source format
    U
Import date
    24. 10. 2014